|Night Sweats 7 years later
Jul 7, 2008
I have been on meds since jan. 2001. My night sweats stopped shortly after i began the meds. Here within the past month they have came back and it is an every night thing. Is this something that I should be concerned about? Thank you
| Response from Dr. Henry
Night sweats are often non-specific but certainly merit a discussion with your HIV specialist to determine your risk for conditions associated with night sweats that would be of concern (such as infections or some tumors). I would keep a diary of your symptoms as well as a log of your body temp to show your doctor-that may be helpful in sorting out the cause. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Stinging Pain After Blowjob Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- Causative Agents Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.